Abstract and Applied Analysis

Global Existence of Solution to Initial Boundary Value Problem for Bipolar Navier-Stokes-Poisson System

Jian Liu and Haidong Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper concerns initial boundary value problem for 3-dimensional compressible bipolar Navier-Stokes-Poisson equations with density-dependent viscosities. When the initial data is large, discontinuous, and spherically symmetric, we prove the global existence of the weak solution.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 214546, 8 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412278860

Digital Object Identifier
doi:10.1155/2014/214546

Mathematical Reviews number (MathSciNet)
MR3256240

Zentralblatt MATH identifier
07021943

Citation

Liu, Jian; Liu, Haidong. Global Existence of Solution to Initial Boundary Value Problem for Bipolar Navier-Stokes-Poisson System. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 214546, 8 pages. doi:10.1155/2014/214546. https://projecteuclid.org/euclid.aaa/1412278860


Export citation

References

  • D. Donatelli, “Local and global existence for the coupled Navier-Stokes-Poisson problem,” Quarterly of Applied Mathematics, vol. 61, no. 2, pp. 345–361, 2003.
  • Y. Zhang and Z. Tan, “On the existence of solutions to the Navier-Stokes-Poisson equations of a two-dimensional compressible flow,” Mathematical Methods in the Applied Sciences, vol. 30, no. 3, pp. 305–329, 2007.
  • D. Donatelli and P. Marcati, “A quasineutral type limit for the Navier-Stokes-Poisson system with large data,” Nonlinearity, vol. 21, no. 1, pp. 135–148, 2008.
  • Q. Ju, F. Li, and H. Li, “The quasineutral limit of compressible Navier-Stokes-Poisson system with heat conductivity and general initial data,” Journal of Differential Equations, vol. 247, no. 1, pp. 203–224, 2009.
  • S. Wang and S. Jiang, “The convergence of the Navier-Stokes-Poisson system to the incompressible Euler equations,” Communications in Partial Differential Equations, vol. 31, no. 4–6, pp. 571–591, 2006.
  • B. Ducomet and A. Zlotnik, “Stabilization and stability for the spherically symmetric Navier-Stokes-Poisson system,” Applied Mathematics Letters, vol. 18, no. 10, pp. 1190–1198, 2005.
  • R. X. Lian and M. Li, “Stability of weak solutions for the compressible Navier-Stokes-Poisson equations,” Acta Mathematicae Applicatae Sinica, vol. 28, no. 3, pp. 597–606, 2012.
  • C. Hao and H.-L. Li, “Global existence for compressible Navier-Stokes-Poisson equations in three and higher dimensions,” Journal of Differential Equations, vol. 246, no. 12, pp. 4791–4812, 2009.
  • H.-L. Li, A. Matsumura, and G. Zhang, “Optimal decay rate of the compressible Navier-Stokes-Poisson system in R$^{3}$,” Archive for Rational Mechanics and Analysis, vol. 196, no. 2, pp. 681–713, 2010.
  • H.-L. Li, T. Yang, and C. Zou, “Time asymptotic behavior of the bipolar Navier-Stokes-Poisson system,” Acta Mathematica Scientia B, vol. 29, no. 6, pp. 1721–1736, 2009.
  • L. Hsiao, H.-L. Li, T. Yang, and C. Zou, “Compressible non-isentropic bipolar navier–stokes–poisson system in ${\mathbb{R}}^{\text{3}}$,” Acta Mathematica Scientia, vol. 31, no. 6, pp. 2169–2194, 2011.
  • C. Zou, “Large time behaviors of the isentropic bipolar compressible Navier-Stokes-Poisson system,” Acta Mathematica Scientia B: English Edition, vol. 31, no. 5, pp. 1725–1740, 2011.
  • J. Liu and R. Lian, “Existence of global solutions to free boundary value problems for bipolar Navier-Stokes-Possion systems,” Electronic Journal of Differential Equations, vol. 2013, article 200, 2013.
  • J. Liu, R. X. Lian, and M. F. Qian, “Global existence of solution to Bipolar Navier-Stokes-Poisson systemčommentComment on ref. [16?]: Please update the information of this reference, if possible.,” In press.
  • Y. Q. Lin, C. C. Hao, and H. -L. Li, “Global well-posedness of compressible bipolar Navier-Stokes-Poisson equations,” Acta Mathematica Sinica, vol. 28, no. 5, pp. 925–940, 2012.
  • Z.-H. Guo, Q.-S. Jiu, and Z.-P. Xin, “Spherically symmetric isentropic compressible flows with density-dependent viscosity coefficients,” SIAM Journal on Mathematical Analysis, vol. 39, no. 5, pp. 1402–1427, 2008. \endinput